A 18-year-old female asked:
Disclaimer

gyno put me on the pill a month ago, skipping sugar pills after draining my second uterus. i now have a heavy watery period that soaks through in 2 hr?

1 doctor answer
Dr. Joan Gelin
25 years experience Emergency Medicine
You need an exam: Please go to the physician right away. It is unclear what could be causing this amount of vaginal discharge.
Answered on Apr 15, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 40-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
If your gyno: Is doing that then your gyno should have explained to you what a thick uterus lining means because that is why your gyno is doing that test so please ... Read More
1
1 thank
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Needs evaluation: Pelvic pain is complex and is not likely to be related to taking a birth control pill. Most likely something else is causing the pain. I recommend sch ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
Hopefully not: U can take the pill continuously to not get a period, I have many of my pts doing that works quite well and they don't gain weight.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month